MAUDE Adverse Event Report: HOLOGIC, INC. APTIMA TRICHOMONAS VAGINALIS ASSAY; APTIMA TRICHOMONAS VAGINALIS CONTROLS KIT; TRICHOMONAS VAGINALIS NUCLEIC ACID AMPLIFICATION TEST SYSTEM

HOLOGIC, INC. APTIMA TRICHOMONAS VAGINALIS ASSAY; APTIMA TRICHOMONAS VAGINALIS CONTROLS KIT; TRICHOMONAS VAGINALIS NUCLEIC ACID AMPLIFICATION TEST SYSTEM
Catalog Number 303535
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, customer reported to hologic using improperly reconstituted aptima trichomonas vaginalis (atv) assay reagents.The atv kit was reconstituted on february 13, 2026, with the refrigerated components from master lot: 919757 and the room temperature components from ml 925885.This atv kit was then used for testing of patient samples on wl (b)(4) on panther sn#: (b)(6).This is considered off-label use of the atv assay.It is not known whether the results have been reported or if the samples will be retested or recollected.
 
Additional Manufacturer Narrative
Customer improperly reconstituted and used mismatched kits for testing of patient samples.Customer provided the logs from the 2 worklists but ts could not comment on the validity of the run or the sample results due to the off-label use.It is not known whether the results have been reported or if the samples will be retested or recollected.Hologic performed a risk assessment.There is no product impact.The issue is due to a reagent preparation error by the operator.Hologic has not learned of any adverse patient outcomes due to this event.

Brand Name
APTIMA TRICHOMONAS VAGINALIS ASSAY; APTIMA TRICHOMONAS VAGINALIS CONTROLS KIT
Common Device Name
TRICHOMONAS VAGINALIS NUCLEIC ACID AMPLIFICATION TEST SYSTEM
Manufacturer (Section D)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer (Section G)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer Contact
julia ford pulido
10210 genetic center drive
san diego, CA 92121
8584108897
MDR Report Key24592006
Report Number2024800-2026-00013
Device Sequence Number21095847
Product Code OUY
UDI-Device Identifier15420045505537
UDI-Public15420045505537
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K122062
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number303535
Device Lot Number919757
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown